# SDR SWIA201642839

- Difficulty date: October 31, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 37,544 hours, 34,238 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP INBOARD VANE ACTUATOR BEAM HAS A GOUGE.  REPLACED RT INBD FLAP AND TRANSFERED HINGE ARMS TO NEW FLAP IAW AMM.
